# SDR SWAA022950

- Difficulty date: December 17, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 943 hours, 566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  RELAMPED EXIT LIGHT PER MM.
